# SDR AALA201610289008

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 46,872 hours, 27,075 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201300
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED GREEN SYSTEM HYDRAULIC FAILURE (ECAM WARNING).  TURNED HYDRAULIC ENGINE GREEN PUMP OFF WITHIN 30 SECONDS AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.   AIRCRAFT WAS GROUNDED.  MAINTENANCE DETERMINED ENGINE 1 HYDRAULIC CONTROL UNIT LINE CHAFED AND LEAKING AND REPLACED IAW AMM 29-11-49, 29-11-00 AND 78-31-00.
